# SDR 3EJA20230307001

- Difficulty date: February 22, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Make and model: Cessna 525B
- Aircraft serial: 5250357
- Aircraft time: 4,597 hours, 3,276 cycles
- Engine: Wilint FJ443A
- Engine time: 4,503 hours, 3,204 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Fuel/Oil Cooler
- Part number: 121535REVA
- Part serial: PP1276
- Condition: Abnormal
- Location: Zone 400
- Part time: 3,316 hours, 2,603 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABORTED TAKE-OFF DUE TO LOW FUEL PRESSURE MASTER CAUTION AND FUEL BOOST PUMP ILLUMINATED AFTER SETTING TAKE-OFF THRUST
